# SDR DL72K990254

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456719
- Condition: Cracked
- Location: Bs 720-730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTION PER SI 4-74176-12, REV B ON THE S4R LAP JOINT, CRACK INDICATIONS WERE FOUND BETWEEN BS 640 AND BS 740.  AFTER GAINING INTERNAL ACCESS AND ACCOMPLISHING THE REQUIRED HFEC INSPECTIONS; ONE CRACK WAS CONFIRMED AT A FASTENER LOCATED AT BS 720+10 ON THE LWR ROW OF THE LWR SKIN PANEL.  REPAIRED PER ERA 332735-14.
